American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 74 of 74 found      Go to page: 1 2 3

[61] Santiago Zarzuela. On the depth of blowup algebras of ideals with analytic deviation one . Proc. Amer. Math. Soc. 123 (1995) 3639-3647. MR 1286012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] M. Herrmann, J. Ribbe and S. Zarzuela. On the Gorenstein property of Rees and form rings of powers of ideals . Trans. Amer. Math. Soc. 342 (1994) 631-643. MR 1159193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Shiro Goto. The Cohen-Macaulay symbolic Rees algebras for curve singularities. Memoirs of the AMS 110 (1994) MR 1197520.
Book volume table of contents   

[64] Anthony A. Iarrobino. Associated graded algebra of a Gorenstein Artin algebra. Memoirs of the AMS 107 (1994) MR 1184062.
Book volume table of contents   

[65] Shiro Goto, Koji Nishida and Keiichi Watanabe. Non-Cohen-Macaulay symbolic blow-ups for space monomial curves and counterexamples to Cowsik's question . Proc. Amer. Math. Soc. 120 (1994) 383-392. MR 1163334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Songqing Ding. The associated graded ring and the index of a Gorenstein local ring . Proc. Amer. Math. Soc. 120 (1994) 1029-1033. MR 1181160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Shiro Goto, Koji Nishida and Yasuhiro Shimoda. The Gorensteinness of the symbolic blow-ups for certain space monomial curves . Trans. Amer. Math. Soc. 340 (1993) 323-335. MR 1124166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Sam Huckaba and Craig Huneke. Rees algebras of ideals having small analytic deviation . Trans. Amer. Math. Soc. 339 (1993) 373-402. MR 1123455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Lê Tuan Hoa. Reduction numbers and Rees algebras of powers of an ideal . Proc. Amer. Math. Soc. 119 (1993) 415-422. MR 1152984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Leif Melkersson and Peter Schenzel. Asymptotic prime ideals related to derived functors . Proc. Amer. Math. Soc. 117 (1993) 935-938. MR 1124148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Michela Brundu and Mike Stillman. Computing the equations of a variety . Trans. Amer. Math. Soc. 337 (1993) 677-690. MR 1091704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Nicolás Andruskiewitsch and Juan A. Tirao. A restriction theorem for modules having a spherical submodule . Trans. Amer. Math. Soc. 331 (1992) 705-725. MR 1034657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Mayumi Morimoto and Shiro Goto. Non-Cohen-Macaulay symbolic blow-ups for space monomial curves . Proc. Amer. Math. Soc. 116 (1992) 305-311. MR 1095226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Kishor Shah. Coefficient ideals . Trans. Amer. Math. Soc. 327 (1991) 373-384. MR 1013338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 74 of 74 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia